# SDR AALA202010099015

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 56,505 hours, 32,883 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ECAM MESSAGE FOR SMOKE IN LAVATORY.  ALERT DISPLAYED FOR LESS THAN ONE MINUTE.  FLIGHT ATTENDANT ADVISED NO INDICATION OF SMOKE.  PERFORMED SYSTEM TEST AND TESTED OK.  NO FAULTS NOTED.  NO ECAM MESSAGE.
